MathSciNet Relay Station
MathSciNet bibliographic data
MR1855624 35J60 (35B33 35J65 35Q55)
Chabrowski, Jan; Szulkin, Andrzej On a semilinear Schrödinger equation with critical Sobolev exponent. Proc. Amer. Math. Soc. 130 (2002), no. 1, 85–93 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement